# SDR ABXA070184

- Difficulty date: June 12, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,808 hours, 27,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: ABX9509
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK DEAD UNABLE TO CHANGE.  REMOVED AND REPLACED EMERGENCY LIGHT PACK ASSEMBLY IAW DC8 AMM 33-50-01.
